# SDR SWAA2022040705568

- Difficulty date: November 3, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 56,187 hours, 27,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 112A15132
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KICK FITTING PN 112A1513-2 IS CORRODED AND REQUIRES REPLACEMENT. THIS NRC IS FOR CORROSION REPORTING PURPOSE. STA 666; RBL 73; WL 190 / FITTING WAS REPLACED BY BOEING AOG TEAM ON FRR-8. CORROSION FINDING # 20217.
